Alert archive / Colorado / Winter Storm Warnings in 2017
Winter Storm Warning 16, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm warning at May 10, 2017, 4:30 AM MDT for 10 counties in Colorado. It took effect at May 10, 2017, 6:00 PM MDT. It was in force for 18 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 10, 2017, 4:30 AM MDT (10:30 UTC)
- In effect from
- May 10, 2017, 6:00 PM MDT
- Expired
- May 11, 2017, 12:00 PM MDT
- In force
- 18 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:56 PM MDT | SNOW 1 | 2 Sse Crestone, CO | FELL OVER PAST 45 MINUTES. OBSERVER RECEIVED 0.50 INCHES OR RAIN BEFORE IT CHANGED OVER. |
| May 10, 7:56 PM MDT | SNOW 1 | 2 Sse Crestone, CO | FELL OVER PAST 45 MINUTES. OBSERVER RECEIVED 0.50 INCHES OR RAIN BEFORE IT CHANGED OVER. THE DURATION OF THE SNOW EVENT WAS 24 HOURS. |
| May 10, 8:10 PM MDT | SNOW 2.5 | 1 Wsw Rosita, CO | THE DURATION OF THE SNOW EVENT WAS 24 HOURS. |
| May 10, 8:10 PM MDT | SNOW 2.5 | 1 Wsw Rosita, CO | |
| May 11, 7:58 AM MDT | SNOW 3.5 | 1 Wsw Rosita, CO | 24-HR STORM TOTAL. 1 AFTER 8 PM. |
| May 11, 7:58 AM MDT | SNOW 3.5 | 1 Wsw Rosita, CO | 24-HR STORM TOTAL. 1 AFTER 8 PM. THE DURATION OF THE SNOW EVENT WAS 24 HOURS. |
| May 11, 8:38 AM MDT | SNOW 2.5 | 5 Nne Spanish Peaks, CO | SNOWFALL TOTAL SINCE 3 PM MAY 10. |
| May 11, 8:38 AM MDT | SNOW 2.5 | 5 Nne Spanish Peaks, CO | SNOWFALL TOTAL SINCE 3 PM MAY 10. THE DURATION OF THE SNOW EVENT WAS 24 HOURS. |
| May 11, 11:15 AM MDT | SNOW 8 | Cuchara, CO | 12-HR STORM TOTAL. |
| May 11, 11:15 AM MDT | SNOW 8 | Cuchara, CO | 12-HR STORM TOTAL. THE DURATION OF THE SNOW EVENT WAS 24 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.5 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
508 WWUS45 KPUB 101030 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 430 AM MDT Wed May 10 2017 COZ073-075-080-082-101830- /O.NEW.KPUB.WS.W.0016.170511T0000Z-170511T1800Z/ Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Wet Mountains above 10000 Ft-Pikes Peak above 11000 Ft- INCLUDING Blanca Peak, Spanish Peaks, and Pikes Peak 430 AM MDT Wed May 10 2017 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT THURSDAY... The National Weather Service in Pueblo has issued a Winter Storm Warning for snow, which is in effect from 6 PM this evening to noon MDT Thursday. * LOCATION...highest elevations of the wet mountains, the Sangre De Cristo mountains and the top of Pikes Peak. * CAUSE AND TIMING...An upper level low will move across northern New Mexico today and tonight. * SNOW ACCUMULATION...Eight to 16 inches. * WIND...northeast 25 to 35 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast to occur. && $$ Hodanish
5 follow-up statements
596 WWUS45 KPUB 101801 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1201 PM MDT Wed May 10 2017 COZ073-075-080-082-110300- /O.CON.KPUB.WS.W.0016.170511T0000Z-170511T1800Z/ Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Wet Mountains above 10000 Ft-Pikes Peak above 11000 Ft- INCLUDING Blanca Peak, Spanish Peaks, and Pikes Peak 1201 PM MDT Wed May 10 2017 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT THURSDAY... * LOCATION...The higher elevations of Pikes Peak, the Wet Mountains, the Sangre De Cristo Mountains and the Spanish Peak Region. * CAUSE AND TIMING...A large, moist storm system will move across northern New Mexico tonight into Thursday. * SNOW ACCUMULATION...8 to 16 inches. * WIND...Northeast 25 to 35 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast to occur. && $$
841 WWUS45 KPUB 102103 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 303 PM MDT Wed May 10 2017 COZ073-075-080-082-110600- /O.CON.KPUB.WS.W.0016.170511T0000Z-170511T1800Z/ Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Wet Mountains above 10000 Ft-Pikes Peak above 11000 Ft- INCLUDING Blanca Peak, Spanish Peaks, and Pikes Peak 303 PM MDT Wed May 10 2017 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT THURSDAY... * LOCATION...The higher elevations of Pikes Peak, the Wet Mountains, the Sangre De Cristo Mountains and the Spanish Peak Region. * CAUSE AND TIMING...A large, moist storm system will move across northern New Mexico tonight into Thursday. * SNOW ACCUMULATION...8 to 16 inches. * WIND...Northeast 25 to 35 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast to occur. && $$
090 WWUS45 KPUB 110540 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1140 PM MDT Wed May 10 2017 COZ073-075-080-082-111345- /O.CON.KPUB.WS.W.0016.000000T0000Z-170511T1800Z/ Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Wet Mountains above 10000 Ft-Pikes Peak above 11000 Ft- INCLUDING Blanca Peak, Spanish Peaks, and Pikes Peak 1140 PM MDT Wed May 10 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT THURSDAY... * LOCATION...The higher elevations of Pikes Peak, the Wet Mountains, the Sangre De Cristo Mountains and the Spanish Peak Region. * CAUSE AND TIMING...A large, moist storm system will move across northern New Mexico tonight into Thursday. * SNOW ACCUMULATION...8 to 16 inches. * WIND...Northeast 25 to 35 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast to occur. && $$
925 WWUS45 KPUB 110949 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 349 AM MDT Thu May 11 2017 COZ073-080-082-111100- /O.CAN.KPUB.WS.W.0016.000000T0000Z-170511T1800Z/ Northern Sangre de Cristo Mountains above 11000 Ft- Wet Mountains above 10000 Ft-Pikes Peak above 11000 Ft- INCLUDING Blanca Peak and Pikes Peak 349 AM MDT Thu May 11 2017 ...WINTER STORM WARNING IS CANCELLED... The National Weather Service in Pueblo has cancelled the Winter Storm Warning. The heavy snow has moved east of the region. Scattered rain and snow showers will be possible today. $$ COZ075-111800- /O.CON.KPUB.WS.W.0016.000000T0000Z-170511T1800Z/ Southern Sangre de Cristo Mountains Above 11000 Ft- INCLUDING Spanish Peaks 349 AM MDT Thu May 11 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... * LOCATION...The higher elevations the southern Sangre De Cristo Mountains. * CAUSE AND TIMING...Snow will wrap around the west side of a departing storm system this morning. * SNOW ACCUMULATION...8 to 16 inches total. * WIND...Northeast 25 to 35 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast to occur. && $$
690 WWUS45 KPUB 111749 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1149 AM MDT Thu May 11 2017 COZ075-111900- /O.EXP.KPUB.WS.W.0016.000000T0000Z-170511T1800Z/ Southern Sangre de Cristo Mountains Above 11000 Ft- INCLUDING Spanish Peaks 1149 AM MDT Thu May 11 2017 ...WINTER STORM WARNING WILL EXPIRE AT NOON MDT TODAY... Showers have pulled east of the area and any additional snowfall across the higher peaks will remain spotty and light. Therefore the Winter Storm Warning for the higher peaks of the Sangre De Cristo mountains will be allowed to expire at Noon. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at May 10, 4:16 AM MDT, 14 minutes earlier.
Area forecast discussion, May 10, 4:16 AM MDT, 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 416 AM MDT Wed May 10 2017 .SHORT TERM...(Today and tonight) Issued at 416 AM MDT Wed May 10 2017 Currently... closed 500 mb low which has brought the region quite a bit of weather the last couple of days was spinning across east central AZ early this AM. Quite a bit of drier air in the lower levels has moved into the region behind a short wave which moved across the region yesterday evening, and little if any precip was falling at 3 am this morning. Weak southwest sfc flow was currently over the se CO plains. A surface low was in the vicinity of Akron CO. Today through tonight.... Another active day is in store for the region, starting this afternoon and lasting into the nighttime hours. For this morning, the weather will generally be quiet with little in the way of precip. A cool front will move down the plains, and will be located from roughly KCOS to KLIC at 6am. This front will continue southward late this morning and should be located from roughly KGLD to KTAD by noon. As the front moves south, the sfc winds will begin to pick up and veer, becoming northeasterly with time. Showers should start to increase by noontime on the east facing slopes of the s mtns, with showers and storms increasing along the boundary by early to mid afternoon. As the 500 mb low moves E-NE across N NM this afternoon, deep upslope will develop over the plains. The sfc boundary over the Raton Mesa region will sharpen up, and this will be the best location of a couple of severe storms during the afternoon time period. The primary threat will be hail, but given the well defined sfc boundary, an isolated tornado cant be ruled out. Showers and storms will rapidly increase mid to late afternoon, with locally heavy rain expected on the east facing slopes and along the sfc boundary. Given that the Spanish Peaks region has had heavy rain the last couple of days and that flooding has already occurred, a FLASH FLOOD watch has been issued for the Spanish Peaks region. The combination of snow melt, saturated ground and mdt to heavy rain (along with breaking beaver dams), the flood threat will continue across this region. River flooding of the Purgatorie may become an issue late this afternoon into tonight. Expect widespread 1"+ amounts of QPF on east facing slopes of the S mtns and along the boundary extending from roughly KTAD to KLAA. With the upper low moving just south of the fcst area tonight, colder air will move in aloft. This will allow for snow to fall across the higher tops of the mtns adjacent to the plains, and a winter storms warning has been issued for the higher elevations. Well over a foot of snow will be possible. Additional winter hilites may be needed for lower mtn elevations, but will allow the incoming crew to make that decision. \/Hodanish .LONG TERM...(Thursday through Tuesday) Issued at 416 AM MDT Wed May 10 2017 Thursday...The upper low is forecast to be located over the OK and TX Panhandles Thu morning, then will track east across Kansas through the day and reach southern Missouri that night. Areas of moderate rain as well as heavier snowfall for the peaks of the eastern mts will taper off through the morning, and as the system pulls away, pcpn chances will drop off quickly in the aftn as brisk northerly flow on the backside of the low ushers in cooler and less moist air. Max temps are expected to climb only into the upper 50s to mid 60s for most areas. Friday...An upper ridge of high pressure will slide across the state on Fri, ushering in warmer temps and drier conditions. However, there will be enough residual moisture for scattered showers and a few thunderstorms over the mts and high valleys during the aftn and early evening hrs. Temps are forecast to climb into the 70s for most areas. Saturday through Tuesday...As the upper ridge slides east of Colorado, models indicate a longwave trough setting up over the West Coast that will keep the Four Corners and Colorado under southwest flow aloft. There will be a couple of hard-to-time shortwaves in the flow aloft that could enhance convection for the forecast area over the weekend, but for the most part models really want to shift gears and fall into a diurnal mt convection pattern, with isolated showers and thunderstorms developing over the higher terrain each aftn and evening. For now kept pops at isolated levels, and will fine tune each day. Look for high temps in the upper 60s and 70s for the high valleys, and 70s to mid 80s for the eastern plains. Moore && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 416 AM MDT Wed May 10 2017 Although skies were mostly clear across the region early this morning, clouds will overspread the region later this morning with rain and thunderstorms affecting the 3 taf sites (KPUB, KALS and KCOS) by mid to late afternoon and lasting into the nighttime hours. Expect MVFR to IFR conditions. For this morning, KALS will see some LIFR fog until about 15 UTC. Some low cigs may also affect KCOS this AM. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 3 PM MDT this afternoon through this evening for COZ074-087-088. Winter Storm Warning from 6 PM this evening to noon MDT Thursday for COZ073-075-080-082. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, May 9, 9:55 PM MDT, 6 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 955 PM MDT Tue May 9 2017 COZ058>089-093>099-110400- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 955 PM MDT Tue May 9 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight A few thunderstorms will be possible tonight across southern Colorado. If any storms develop, the main threats will be lightning and wind gusts up to 40 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday On Wednesday and Thursday, the upper level low moves closer to the region, bringing showers and thunderstorms to the area. A few storms could become strong across the plains and heavy rainfall will become more of a concern for burn scars. Primary risks are lightning, small hail, wind gusts up to 50 mph and localized flash flooding. Snow levels will remain around 10000 feet with light to moderate accumulations possible across the higher elevations. High pressure will move across the area for Friday through Monday, and temperatures will warm back up above normal. However, there will be enough residual moisture for isolated thunderstorms to develop over the higher terrain each afternoon. Primary concerns will be lightning, small hail and wind gusts up to 50 mph. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed tonight. 28/28
In the hours before
Local storm report, May 9, 10:35 PM MDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1035 PM MDT TUE MAY 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL BRANDON 38.45N 102.43W
05/09/2017 E1.25 INCH KIOWA CO PUBLIC
LOCATION AND TIME ARE APPROXIMATE.
0446 PM HAIL HASTY 38.11N 102.96W
05/09/2017 M0.25 INCH BENT CO TRAINED SPOTTER
0410 PM HAIL 3 N LAS ANIMAS 38.11N 103.23W
05/09/2017 M0.25 INCH BENT CO PUBLIC
0330 PM HAIL 2 N SUGAR CITY 38.26N 103.66W
05/09/2017 M0.75 INCH CROWLEY CO PUBLIC
0256 PM HAIL 2 SE MANZANOLA 38.09N 103.84W
05/09/2017 M1.00 INCH OTERO CO TRAINED SPOTTER
0944 AM HEAVY RAIN 2 NW COLORADO SPRINGS 38.85N 104.85W
05/09/2017 M0.53 INCH EL PASO CO TRAINED SPOTTER
TOTAL RAINFALL FROM YESTERDAY.
0655 AM HEAVY RAIN 5 NE SPANISH PEAKS 37.43N 104.90W
05/09/2017 M1.10 INCH HUERFANO CO TRAINED SPOTTER
RAINFALL TOTAL FROM YESTERDAY.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 24 min |
| May 9, 6:38 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 3 hr |
| May 9, 6:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 19 min |
| May 9, 7:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| May 9, 9:29 PM MDT | River Flood Warning | PUB | Las Animas | 10 hr |
| May 10, 4:38 AM MDT | Flash Flood Watch | PUB | Costilla, Huerfano, Las Animas | 18 hr |
| May 10, 1:04 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| May 10, 1:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| May 10, 1:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 50 min |
| May 10, 1:49 PM MDT | Special Weather Statement | PUB | Conejos | 41 min |
| May 10, 1:58 PM MDT | Special Weather Statement | PUB | Rio Grande | 47 min |
| May 10, 2:08 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| May 10, 2:18 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| May 10, 2:20 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| May 10, 2:24 PM MDT | Special Weather Statement | PUB | Otero | 51 min |
| May 10, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 50 min |
| May 10, 2:49 PM MDT | Special Weather Statement | PUB | Custer | 41 min |
| May 10, 3:01 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Saguache | 3 hr |
| May 10, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano | 31 min |
| May 10, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Huerfano, Pueblo | 60 min |
| May 10, 3:19 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 8 hr |
| May 10, 3:19 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 41 min |
| May 10, 3:28 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Saguache | 3 hr |
| May 10, 3:45 PM MDT | Special Weather Statement | PUB | Crowley | 45 min |
| May 10, 3:51 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 24 min |
| May 10, 3:56 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 34 min |
| May 10, 3:59 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Pueblo | 9 hr |
| May 10, 4:05 PM MDT | Flash Flood Warning | PUB | Bent, Las Animas, Otero | 3 hr |
| May 10, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 48 min |
| May 10, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 31 min |
| May 10, 4:16 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 29 min |
| May 10, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 50 min |
| May 10, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 48 min |
| May 10, 4:48 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Kiowa, Otero | 3 hr |
| May 10, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 31 min |
| May 10, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| May 10, 5:52 PM MDT | Areal Flood Advisory | PUB | Crowley, Otero, Pueblo | 3 hr |
Nearby
Winter Storm Warnings in Colorado, 2017Every winter storm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.